# SDR HEEA954862

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Condition: Defective
- Location: Cockpit Hsi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURSE PRECESSES 47 DEGREES.
